Polar decomposition of order bounded disjointness preserving operators

K Boulabiar, GJHM Buskes

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)


Summary: We constructively prove (i.e., in ZF set theory) a decomposition theorem for certain order bounded disjointness preserving operators between any two Riesz spaces, real or complex, in terms of the absolute value of another order bounded disjointness preserving operator. In this way, we constructively generalize results by Abramovich, Arensen and Kitover (1992), Grobler and Huijsmans (1997), Hart (1985), Kutateladze, and Meyer-Nieberg (1991).
Original languageUndefined/Unknown
Pages (from-to)799-806
Number of pages8
JournalAmerican Mathematical Society. Proceedings
Issue number3
Publication statusPublished - 2004

Bibliographical note

niet eerder opgevoerd sb


  • academic journal papers
  • ZX CWTS JFIS < 1.00

Cite this